# SDR USAA000665

- Difficulty date: May 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 36,805 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR SKIN CRACKED .25 INCH, UPPER AFT CORNER PF HANDLE CUTOUT.  INSTALLED REPAIR DOUBLER PER TR 52-30-03 AND SRM 52-00-03 FIG 3.  (M)
